# SDR HALA9800333

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 3927965
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 147 - KOA - NR 1 START VALVE WILL NOT OPEN, NO LIGHT NO PRESSURE DROP NO ENGINE ROTATION.  REMOVED AND REPLACED LEFT ENGINE START VALVE.  SECURITY CONDITION CHECK, GOOD, GROUND RUN, OPERATIONAL CHECK GOOD.  (M)
